Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 247, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2009, 10:05 PM CDT for 11 counties in Oklahoma. It was in force for 70 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 10:05 PM CDT (03:05 UTC)
- Expired
- May 15, 2009, 11:15 PM CDT
- In force
- 70 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:05 PM CDT | TSTM WND DMG | Broken Arrow, OK | LARGE TREE DOWN AND PRIVACY FENCE BLOWN DOWN AT 81ST STREET AND 145 EAST AVE |
| May 15, 10:10 PM CDT | TSTM WND GST 59 | Adair, OK | HANDHELD ANEMOMETER |
| May 15, 10:10 PM CDT | TSTM WND GST 65 | 2 Ne Verdigris, OK | ROAD SIGN BLOWN DOWN |
| May 15, 10:15 PM CDT | HAIL 0.75 | 4 E Chelsea, OK | |
| May 15, 11:00 PM CDT | TSTM WND DMG | Grove, OK | STREET SIGN BLOWN OVER IN GROVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3870 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160305
SVRTSA
OKC021-035-037-041-097-101-111-115-131-143-145-160415-
/O.NEW.KTSA.SV.W.0247.090516T0305Z-090516T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
CRAIG COUNTY IN NORTHEAST OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1115 PM CDT
* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF WELCH TO CHELSEA TO VERDIGRIS TO
MOUNDS...MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIAWAH...
BROKEN ARROW...BLUEJACKET...BIXBY...BIG CABIN...VINITA...ADAIR...
ONETA...COMMERCE...PICHER...NARCISSA...INOLA...PRYOR...MIAMI...
PENSACOLA...AFTON...QUAPAW...STONEBLUFF...BALD HILL...COWETA...
LANGLEY...KETCHUM...CLEORA...FAIRLAND...CHOUTEAU...BERNICE...
DISNEY...SPAVINAW...SALINA...HASKELL...CHLOETA...WYANDOTTE...
PORTER...LOCUST GROVE...GROVE...WAGONER...ROSE...TAFT...JAY...
TULLAHASSEE...PEGGS...LEACH...OKAY...TWIN OAKS...MUSKOGEE...HULBERT
AND FORT GIBSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9461 3650 9461 3634 9465 3610 9500
3563 9535 3581 9626 3650 9547 3700 9513
TIME...MOT...LOC 0305Z 283DEG 31KT 3696 9504 3648 9535
3620 9568 3585 9607
$$2 follow-up statements
000
WWUS54 KTSA 160319
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT FRI MAY 15 2009
OKC021-035-037-041-097-101-111-115-131-143-145-160415-
/O.CON.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
OTTAWA OK-CREEK OK-CHEROKEE OK-TULSA OK-MAYES OK-
1019 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MAYES...TULSA...NORTHWESTERN CHEROKEE...EASTERN CREEK...OTTAWA...
CRAIG...DELAWARE...SOUTHERN ROGERS...WAGONER...NORTHWESTERN MUSKOGEE
AND NORTHERN OKMULGEE COUNTIES...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WELCH TO WHITE OAK TO ADAIR TO
CLAREMORE TO HECTORVILLE...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VINITA...
TIAWAH...BIG CABIN...ONETA...LEONARD...ADAIR...CARDIN...COMMERCE...
BALD HILL...STONEBLUFF...MIAMI...NARCISSA...INOLA...PICHER...
COWETA...AFTON...QUAPAW...PENSACOLA...KETCHUM...HASKELL...CLEORA...
OTTAWA...PRYOR...FAIRLAND...STRANG...LANGLEY...BERNICE...REDBIRD...
CHOSKA...DISNEY...CHOUTEAU...MAZIE...JAMESVILLE...PORTER...
WYANDOTTE...PEORIA...SPAVINAW...CHLOETA...TAFT...SALINA...GROVE...
ZENA...MURPHY...WAGONER...LOCUST GROVE...TULLAHASSEE...JAY...OKAY...
ROSE...MUSKOGEE...SUMMIT...PEGGS...LOST CITY...FORT GIBSON...
HULBERT...TWIN OAKS AND LEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3699 9461 3650 9461 3634 9465 3610 9500
3563 9535 3581 9626 3650 9547 3700 9513
TIME...MOT...LOC 0319Z 283DEG 31KT 3692 9500 3659 9521
3649 9531 3634 9555 3581 9594
$$000
WWUS54 KTSA 160350
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT FRI MAY 15 2009
OKC037-160400-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
CREEK OK-
1050 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CREEK COUNTY IS
CANCELLED...
LAT...LON 3576 9597 3644 9529 3699 9483 3699 9461
3650 9461 3634 9465 3610 9500 3563 9535
TIME...MOT...LOC 0350Z 283DEG 31KT 3686 9467 3637 9498
3643 9498 3614 9539 3575 9562
$$
OKC021-035-041-097-101-111-115-131-143-145-160415-
/O.CON.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
OTTAWA OK-CHEROKEE OK-TULSA OK-MAYES OK-
1050 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MAYES...SOUTHERN TULSA...NORTHWESTERN CHEROKEE...OTTAWA...
SOUTHEASTERN CRAIG...DELAWARE...SOUTHEASTERN ROGERS...WAGONER...
NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEORIA TO SPAVINAW TO CHLOETA TO MAZIE TO
JAMESVILLE...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ZENA...PORTER...
MAZIE...TAFT...LOCUST GROVE...MURPHY...TULLAHASSEE...WAGONER...TWIN
OAKS...JAY...ROSE...SUMMIT...OKAY...MUSKOGEE...FORT GIBSON...PEGGS...
LOST CITY...HULBERT AND LEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3576 9597 3644 9529 3699 9483 3699 9461
3650 9461 3634 9465 3610 9500 3563 9535
TIME...MOT...LOC 0350Z 283DEG 31KT 3686 9467 3637 9498
3643 9498 3614 9539 3575 9562
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:39 PM CDT, 26 minutes earlier.
Area forecast discussion, May 15, 9:39 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT FRI MAY 15 2009
.DISCUSSION...
THE EXPECTED COLD FRONT WAS ENTERING NORTHEAST OKLAHOMA AT
THIS TIME WITH A LINE OF THUNDERSTORMS OCCURRING ALONG AND
AHEAD OF IT. SPRORADIC SEVERE WIND GUSTS HAVE OCCURRED WITH
THE LINE OF THUNDERSTORMS AND EXPECT THIS TO CONTINUE AS THE
THUNDERSTORMS MOVE TO THE EAST AND SOUTHEAST. CURRENT POPS
AND WEATHER IN THE GRIDS AND ZONES APPEAR ON TRACK AT THIS
TIME BUT WILL CONTINUE TO MONITOR FOR POSSIBLE UPDATES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
AR...NONE.
&&
SHORT TERM...17
LONG TERM....12Hazardous weather outlook, May 15, 4:57 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT FRI MAY 15 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT FRI MAY 15 2009 ...LARGE HAIL AND DAMAGING WINDS LIKELY WITH STORMS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST OF INTERSTATE 44. ONSET...AFTER 8 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL SPREAD INTO NORTHEAST OKLAHOMA BY MID EVENING IN ASSOCIATION WITH AN APPROACHING COLD FRONT. INSTABILITY REMAINS VERY HIGH AHEAD OF THESE STORMS WHICH WILL SUPPORT SEVERE WEATHER POTENTIAL THROUGH MUCH OF THE EVENING AND OVERNIGHT HOURS. WIND FIELDS ALOFT FAVOR STORMS EVOLVING INTO A LARGE LINE WITH EMBEDDED AREAS OF INTENSE WINDS. THIS EVOLUTION IS UNDERWAY THIS AFTERNOON ACROSS CENTRAL KANSAS INTO NORTHWEST OKLAHOMA...WITH LARGE HAIL ALSO A POSSIBILITY ESPECIALLY OVER NORTHEAST OKLAHOMA. A LIMITED TORNADIC POTENTIAL WILL ALSO EXIST THROUGH THE EVENING HOURS AS THE LINE OF STORMS EVOLVES...WITH THE HIGHEST TORNADO WARNING PROBABILITIES BEING NORTHWEST OF INTERSTATE 44. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...AREAS OF HEAVY RAIN ARE EXPECTED AS THE LINE OF STORMS MOVES THROUGH THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST OKLAHOMA WHERE PREVIOUS HEAVY RAINS HAVE LEFT CONDITIONS FAVORABLE FOR A QUICK TRANSITION TO FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS ARE LIKELY TO BE ONGOING EARLY SATURDAY AS THE LARGE THUNDERSTORM COMPLEX PUSHES THROUGH THE AREA. THUNDERSTORM CHANCES ARE EXPECTED TO DECREASE BY SATURDAY AFTERNOON AS DRIER AIR MOVES INTO THE AREA BEHIND A COLD FRONT. THIS WILL MARK THE BEGINNING OF A DRY PERIOD WHICH WILL LAST THROUGH MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 15, 7:42 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT FRI MAY 15 2009
OKZ054-059-160200-
OSAGE OK-PAWNEE OK-
742 PM CDT FRI MAY 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 742 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES NORTHWEST OF GRAINOLA TO 42 MILES WEST
OF PAWNEE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9640 3696 9631 3616 9663 3616 9681
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3659 9704
3670 9707 3671 9705 3670 9694 3676 9689
3679 9676 3700 9674
TIME...MOT...LOC 0042Z 301DEG 21KT 3718 9699 3645 9754Local storm report, May 15, 8:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST SHIDLER 36.78N 96.66W
05/15/2009 E60 MPH OSAGE OK BROADCAST MEDIA
&&
SFPLocal storm report, May 15, 8:45 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND GST PAWNEE 36.34N 96.80W
05/15/2009 E65 MPH PAWNEE OK AMATEUR RADIO
&&
SFPLocal storm report, May 15, 9:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG FAIRFAX 36.57N 96.70W
05/15/2009 OSAGE OK LAW ENFORCEMENT
WIND GUSTS 50 TO 60 MPH. SOME TREES BLOWN DOWN.
&&
SAALocal storm report, May 15, 9:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST BARTLESVILLE 36.75N 95.98W
05/15/2009 E58 MPH WASHINGTON OK AMATEUR RADIO
MEASURED AT HEAD LEVEL BY HAND-HELD INSTRUMENT
&&
SFPLocal storm report, May 15, 9:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST BARTLESVILLE 36.75N 95.98W
05/15/2009 M63 MPH WASHINGTON OK ASOS
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:42 PM CDT | Special Weather Statement | TSA | Pawnee | 78 min |
| May 15, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 58 min |
| May 15, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Washington | 72 min |
| May 15, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 7 more | 72 min |
| May 15, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 5 more | 72 min |
| May 15, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| May 16, 12:10 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 50 min |
| May 16, 12:22 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 49 min |
| May 16, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 44 min |
| May 16, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 63 min |
| May 16, 1:09 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| May 16, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| May 16, 2:21 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 54 min |
| May 16, 2:21 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 16, 2:35 AM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| May 16, 2:39 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.